# SDR GTIA020152

- Difficulty date: December 8, 2001
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR ANTI-FLOAT TAB TOPSIDE HAS AREA OF DELAMINATION.  BONDED REPAIR DOUBLER IAW DC9 MD80 SRM 51-70-2.  (M)
